# SDR COMA0460249

- Difficulty date: March 25, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 19,231 hours, 17,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND 718.00 FRAME HAS CRACK IN RADIUS OF ATTACH FLANGE AT TOP OF STRINGER 11R.  REPAIRED IN ACCORDANCE WITH REO 601R-53-61.969.
